# SDR AALA951922

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 10117861
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1738 - EN ROUTE DTW/DFW DURING CRUISE, ODOR SIMILAR TO HOT PLASTIC NOTED IN CABIN.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW LANDING WITHOUT INCIDENT.  REPLACED PASSENGER SERVICE UNIT PANEL AT SEAT 5DE DUE TO RELAY FOUND HOT AND MELTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
